Translator Disclaimer
September 2012 Optimal stopping problems for asset management
Savas Dayanik, Masahiko Egami
Author Affiliations +
Adv. in Appl. Probab. 44(3): 655-677 (September 2012). DOI: 10.1239/aap/1346955259

Abstract

An asset manager invests the savings of some investors in a portfolio of defaultable bonds. The manager pays the investors coupons at a constant rate and receives a management fee proportional to the value of the portfolio. He/she also has the right to walk out of the contract at any time with the net terminal value of the portfolio after payment of the investors' initial funds, and is not responsible for any deficit. To control the principal losses, investors may buy from the manager a limited protection which terminates the agreement as soon as the value of the portfolio drops below a predetermined threshold. We assume that the value of the portfolio is a jump diffusion process and find an optimal termination rule of the manager with and without protection. We also derive the indifference price of a limited protection. We illustrate the solution method on a numerical example. The motivation comes from the collateralized debt obligations.

Citation

Download Citation

Savas Dayanik. Masahiko Egami. "Optimal stopping problems for asset management." Adv. in Appl. Probab. 44 (3) 655 - 677, September 2012. https://doi.org/10.1239/aap/1346955259

Information

Published: September 2012
First available in Project Euclid: 6 September 2012

zbMATH: 1262.91123
MathSciNet: MR3024604
Digital Object Identifier: 10.1239/aap/1346955259

Subjects:
Primary: 60G40
Secondary: 60J60 , 60J70 , 60J75

Keywords: asset management , jump diffusion , Optimal stopping

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 3 • September 2012
Back to Top